Alert archive / New Mexico / Red Flag Warnings in 2022

Red Flag Warning 9, NWS Albuquerque, NM

March 5, 20224 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Mar 5, 2022, 2:16 PM MST for 4 counties in New Mexico. It took effect at Mar 6, 2022, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 5, 2022, 2:16 PM MST (21:16 UTC)
In effect from
Mar 6, 2022, 12:00 PM MST
Expired
Mar 6, 2022, 7:00 PM MST
In force
7 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 32 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2022-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2022-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2915 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

977 
WWUS85 KABQ 052116
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
216 PM MST Sat Mar 5 2022

...RED FLAG WARNING IN EFFECT THROUGH 6 PM MST ACROSS THE EASTERN
PLAINS OF NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY...

...RED FLAG WARNING NOW IN EFFECT FOR SUNDAY AFTERNOON AND EARLY
EVENING FOR PORTIONS OF THE RIO GRANDE VALLEY AND THE EAST 
CENTRAL PLAINS OF NEW MEXICO DUE TO STRONG WINDS AND LOW 
HUMIDITY...

.Strong winds and low humidity continue this afternoon across the
eastern plains of New Mexico. In addition, above average 
temperatures and an unstable atmosphere are expected to align over
these areas where critical fire weather conditions will one again
threaten.

Windy conditions will return on Sunday, especially along and
south of Interstate 40. Critical fire weather conditions are
likely Sunday afternoon and early evening across southern 
portions of both the Rio Grande Valley and the east central 
plains of New Mexico where humidity will plummet again.

NMZ108-061400-
/O.UPG.KABQ.FW.A.0008.220306T1900Z-220307T0200Z/
/O.NEW.KABQ.FW.W.0009.220306T1900Z-220307T0200Z/
/O.CON.KABQ.FW.W.0008.000000T0000Z-220306T0100Z/
East Central Plains-
216 PM MST Sat Mar 5 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SUNDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from noon to 7 PM MST Sunday. The
Fire Weather Watch is no longer in effect. 

A Fire Weather Watch has also been issued from Sunday afternoon
through Sunday evening.

* AREA AND TIMING...This includes the East Central Plains of New
  Mexico for both this afternoon and again Sunday afternoon though
  early evening. 

* 20 FOOT WINDS...Westerly at 20 to 30 mph with gusts near 45 mph
  through early this evening. Winds will strengthen from the west
  on Sunday with sustained speeds of 25 to 35 mph and occasional 
  gusts as high as 55 mph. 

* RELATIVE HUMIDITY...Dropping between 11 and 15 percent each 
  afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of these Red Flag Warnings.

&&

$$

NMZ106-061400-
/O.UPG.KABQ.FW.A.0008.220306T1900Z-220307T0200Z/
/O.NEW.KABQ.FW.W.0009.220306T1900Z-220307T0200Z/
Middle Rio Grande Valley-
216 PM MST Sat Mar 5 2022

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SUNDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from noon to 7 PM MST Sunday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...Portions of the Rio Grande valley in central
  New Mexico, especially within Socorro county for Sunday
  afternoon and early evening.

* 20 FOOT WINDS...Sustained west winds of 20 to 30 mph with 
  occasional gusts to 40 mph. 

* RELATIVE HUMIDITY...Falling to 10 to 15 percent in the late
  afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ104-060100-
/O.CON.KABQ.FW.W.0008.000000T0000Z-220306T0100Z/
Northeast Plains-
216 PM MST Sat Mar 5 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

* AREA AND TIMING...This includes the Northeastern Plains of New 
  Mexico for this afternoon. 

* 20 FOOT WINDS...Westerly at 25 to 35 mph with gusts near 50 
  mph.

* RELATIVE HUMIDITY...Between 12 and 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning for today.

&&

$$
3 follow-up statements
512 
WWUS85 KABQ 060056
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
556 PM MST Sat Mar 5 2022

...RED FLAG WARNING IN EFFECT FROM NOON TO 7PM SUNDAY FOR 
PORTIONS OF THE RIO GRANDE VALLEY AND THE EAST CENTRAL PLAINS OF 
NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY...

.Windy conditions will return on Sunday, especially along and 
south of Interstate 40. Though high temperatures will be cooler
than Saturday, humidity values will still fall below 15 percent
across the lower Rio Grande Valley and portions of the East
Central Plains. Critical fire weather conditions are expected to
develop during the afternoon hours in these areas. 

NMZ108-061400-
/O.EXP.KABQ.FW.W.0008.000000T0000Z-220306T0100Z/
/O.CON.KABQ.FW.W.0009.220306T1900Z-220307T0200Z/
East Central Plains-
556 PM MST Sat Mar 5 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST
SUNDAY...
...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING...

* AREA AND TIMING...This includes the East Central Plains of New
  Mexico Sunday afternoon though early evening. 

* 20 FOOT WINDS...Westerly at 25 to 35 mph with gusts as high as
  50 mph. 

* RELATIVE HUMIDITY...Dropping between 11 and 15 percent. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ104-060200-
/O.EXP.KABQ.FW.W.0008.000000T0000Z-220306T0100Z/
Northeast Plains-
556 PM MST Sat Mar 5 2022

...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING...

Wind speeds will continue to decrease this evening. Additionally,
as temperatures fall, humidity values will continue to rise. 
Therefore, critical fire weather conditions are no longer expected
and the Red Flag Warning will expire at 6pm. 


$$

NMZ106-061400-
/O.CON.KABQ.FW.W.0009.220306T1900Z-220307T0200Z/
Middle Rio Grande Valley-
556 PM MST Sat Mar 5 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST
SUNDAY...

* AREA AND TIMING...Portions of the Rio Grande valley in central 
  New Mexico, especially within Socorro county for Sunday 
  afternoon and early evening. 

* 20 FOOT WINDS...Sustained west winds of 20 to 30 mph with 
  occasional gusts to 40 mph. 

* RELATIVE HUMIDITY...Falling to 10 to 15 percent in the late 
  afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

34
057 
WWUS85 KABQ 061143
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
443 AM MST Sun Mar 6 2022

...RED FLAG WARNING IN EFFECT FROM NOON TO 7PM SUNDAY FOR
PORTIONS OF THE RIO GRANDE VALLEY AND THE EAST CENTRAL PLAINS OF
NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY...

.Windy conditions return today, especially along and south of 
Interstate 40. Though high temperatures will be cooler than 
Saturday, humidity values will still fall below 15 percent through
mostly Socorro County in the Middle Rio Grande Valley and 
portions of the East Central Plains. Critical fire weather 
conditions are expected to develop during the afternoon hours in 
these areas.

NMZ106-108-070200-
/O.CON.KABQ.FW.W.0009.220306T1900Z-220307T0200Z/
Middle Rio Grande Valley-East Central Plains-
443 AM MST Sun Mar 6 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
THIS EVENING...

* AREA AND TIMING...This includes the East Central Plains of New 
  Mexico Sunday afternoon though early evening. 

* 20 FOOT WINDS...Westerly at 25 to 35 mph with gusts as high as 
  50 mph. 

* RELATIVE HUMIDITY...Dropping between 9 and 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
577 
WWUS85 KABQ 070150
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
650 PM MST Sun Mar 6 2022

NMZ106-108-070300-
/O.EXP.KABQ.FW.W.0009.000000T0000Z-220307T0200Z/
Middle Rio Grande Valley-East Central Plains-
650 PM MST Sun Mar 6 2022

...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING...

Winds have continued to taper off while humidities increase early
this evening. Therefore the Red Flag Warning for the Middle Rio
Grande Valley and East Central Plains will be allowed to expire. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 5, 10:35 AM MST, 3 hours 41 minutes earlier.

Area forecast discussion, Mar 5, 10:35 AM MST, 3 hours 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1035 AM MST Sat Mar 5 2022

.AVIATION...
18Z TAF CYCLE
VFR conditions prevail across central/eastern NM, with patches of
MVFR cigs holding-on across western NM. Conditions will improve to
VFR across all of western NM this afternoon, but deterioration is
forecast overnight as an upper low approaches from the west and
showers (mostly snow) develop. Best chances for MVFR, or possibly
short- lived IFR, conditions will be at KGUP and KFMN early Sunday
morning. A backdoor cold front will make southwest progress toward
KLVS and KTCC overnight and may bring MVFR cigs to KTCC Sunday
morning. The backdoor cold front is forecast to hang-up east of KLVS,
but if it progresses further west could bring brief IFR cigs to KLVS
early Sunday. Current areas of mountain obscurations will improve
this afternoon and then will become more widespread by Sunday
morning. Otherwise, gusty SW-W winds will be the rule and will be on
the uptrend after the TAF period Sunday.

11

&&

.PREV DISCUSSION...329 AM MST Sat Mar 5 2022...
...SERIES OF DISTURBANCES TO KEEP THE WEATHER UNSETTLED OVER THE NEXT
WEEK...

.SYNOPSIS...
A series of disturbances will continue to bring cooler temperatures
and periods of rain and snow mainly to western and northern areas
over the next 7 days. The heaviest and most widespread precipitation
looks to occur tonight through Sunday, when a few inches of snow are
expected across north central, northwest, and west central areas,
except for several inches in the northern mountains, and locally up
to a foot on the Brazos Ridge in the Tusas Mountains. Southwest and
west winds will also become breezy to windy again today and Sunday
when gusts will peak around 50 mph in some areas along and east of
the central mountain chain. In addition to the wind, humidities will
be low enough for fire weather concerns in some areas today and
Sunday. Wind and fire weather concerns may return Wednesday and
especially Thursday.

&&

.DISCUSSION...
SHORT TERM...(TODAY THROUGH SUNDAY)...
An upper low has now moved into CO, and its associated Pacific front
has swept through NM. While the tightest gradient aloft and mid
level jet are now exiting to the east, strong westerlies aloft will
still remain over NM today with the next upper low approaching
southern NV late in the day. Orographics on west-facing slopes of
the Tusas and surrounding peaks will continue to decrease through
the morning, but a few brief showers and perhaps a stray
thunderstorm could exploit some instability in north central to
northwestern zones into the afternoon. At the surface, a low will
redevelop in the far northeast corner of the state this afternoon
with the MSLP contours exhibiting a messy orientation across the
state as the next upstream low approaches from the west. Still, the
overall surface gradient should remain rather strong with widespread
breezy to windy conditions developing from mid day through the
afternoon. Speeds would likely be strongest in the northeast
highlands and adjacent high plains, and some gusts of 45 to 50 mph
cannot be ruled out for these zones, so a wind advisory has been
issued. In the wake of the Pacific front, temperatures will be
notably cooler today (by 10 to 15 degrees in many areas), but
eastern zones will still remain above average.

The next upper low will move closer to the Four Corners tonight, and
as diffluent flow overtakes northwestern NM it will spread light to
locally moderate (over the Tusas mountains) snow into the area. The
low will fill in some as it treks along the NM-CO border Sunday,
dragging more light to moderate precipitation over northern NM
zones. Much of the precipitation will fall as snow, given the 500 mb
temperatures will be plummeting to a frigid -30 C. The
southwesterlies aloft preceding the low will stiffen again tonight,
and the mid to upper jet is expected to bisect NM during the day on
Sunday with speeds at 300 mb progged to reach 150 kt. This along
with a regeneration of a strong surface pressure gradient and
another Pacific front will yield yet another windy day for NM,
particularly along and south of I-40 where more wind advisories will
likely be warranted.

52

LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)...
A weakening upper level low pressure system ejecting northeastward
from the Four Corners, and a backdoor cold front advancing
southwestward through far northeast NM will spread accumulating snow
mainly to Colfax and Union Counties Sunday evening. Combined with
snow accumulated earlier on Sunday, Raton pass may top out around 3
inches by late Sunday evening while locations below 7500 feet
accumulate up to an inch.

After a break in the weather late Sunday night and early Monday
morning, another upper level low pressure system is forecast to
track slowly southeastward across the forecast area with additional
light rain and snow Monday through Tuesday. This one will be fairly
weak, and it won't have much moisture with it, but it may produce 1-4
inches of snow accumulation in the northern mountains with lighter
amounts up to around 1 inch at lower elevations from Cuba to Dulce.
It will be very cold Monday and Tuesday mornings with low
temperatures mostly varying from the single digits to the low 20s
Fahrenheit. The high temperature Monday and Tuesday afternoons should
vary around 6-16 degrees below normal.

In between systems on Wednesday, high temperatures are forecast to
rebound a few to 14 degrees. However, readings will tumble again
Thursday and Friday as yet another upper level trough tracks
southeastward across the state with accompanying Pacific and backdoor
cold fronts. At this time models are not showing much moisture with
the system, but they do indicate light snow with the potential for a
few inches mainly along and north of I-40, and possibly several
inches in the mountains near the Colorado border. The system is
forecast to steer a moderately strong polar jet streak over the
state with northwest wind gusts generally in the 30-40 mph range on
Thursday. The backdoor cold front may also produce breezy to windy
conditions across eastern areas Thursday night.

44

&&

.FIRE WEATHER...

...RED FLAG WARNING IN EFFECT TODAY FROM NOON UNTIL 6 PM MST FOR
THE EASTERN PLAINS OF NEW MEXICO...

...FIRE WEATHER WATCH IN EFFECT SUNDAY FOR PORTIONS OF THE RIO
GRANDE VALLEY AND THE EAST CENTRAL PLAINS OF NEW MEXICO...

Today’s threat for windy and dry conditions will be focused over the
eastern (and especially the northeastern) plains of NM where gusts
at the surface could reach 45 to perhaps 50 mph this afternoon. The
instability is expected to be somewhat limited today in eastern NM
with northeastern areas and especially Union county exhibiting the
most unstable conditions where Haines indices are projected to climb
to 5 to 6, however it was decided to issue a Red Flag Warning, given
the strength of the winds and fine fuel loading. With cooler
temperatures having settled into western areas of the state, the
critical threat should be suppressed there.

On Sunday, temperatures are forecast to cool much more as the next
low pressure system and associated Pacific front arrive into
northern NM. Despite the cooler temperatures there is still high
concern over the strong winds that are projected along and south of
I-40. There still appears to be areas of critically low humidity
aligned with the strong winds over portions of the lower Rio Grande
valley and the plains of De Baca, Curry and Roosevelt counties in
east central NM, and a Fire Weather Watch will be issued to account
for this.

After the passage of the low pressure system on Sunday, a lighter
wind field is expected to prevail into Monday. Western zones will
attempt to warm a few degrees on Monday, but readings should still
remain below average. Into Monday night and Tuesday, another
subsequent low pressure system will arrive into NM, bringing more
cold air and chances for light precipitation which will help keep
critical fire weather at bay. Despite the colder temperatures
lingering into late next week, there will be a rising risk for
increasing winds again on Wednesday and more-so on Thursday.

52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 PM MST this evening for the following zones...
 NMZ215-228-229-231>234.

Fire Weather Watch from Sunday afternoon through Sunday evening for
the following zones... NMZ106-108.

Red Flag Warning until 6 PM MST this evening for the following
zones... NMZ104-108.

Winter Weather Advisory until 11 AM MST this morning for the
following zones... NMZ210.

&&

In the hours before

Local storm report, Mar 5, 9:22 AM MST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
922 AM MST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     SNOW             8 SSW SAN MIGUEL        36.87N 106.23W
03/05/2022  E3.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            SNOTEL - SAN ANTONIO SINK.

&&
Local storm report, Mar 5, 9:45 AM MST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
945 AM MST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 AM     SNOW             3 E ANGEL FIRE          36.38N 105.24W
03/05/2022  E4.0 INCH        COLFAX             NM   PUBLIC

0300 AM     SNOW             7 E CANJILON            36.50N 106.31W
03/05/2022  E3.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

0616 AM     SNOW             RED RIVER               36.71N 105.42W
03/05/2022  E2.0 INCH        TAOS               NM   PUBLIC

0603 AM     SNOW             3 NW TRES RITOS         36.16N 105.55W
03/05/2022  E5.0 INCH        TAOS               NM   PUBLIC

&&
Local storm report, Mar 5, 10:36 AM MST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1036 AM MST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 AM     SNOW             3 E ANGEL FIRE          36.38N 105.24W
03/05/2022  E4.0 INCH        COLFAX             NM   PUBLIC

0300 AM     SNOW             7 E CANJILON            36.50N 106.31W
03/05/2022  E3.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

0616 AM     SNOW             RED RIVER               36.71N 105.42W
03/05/2022  E2.0 INCH        TAOS               NM   PUBLIC

0922 AM     SNOW             8 SSW SAN MIGUEL        36.87N 106.23W
03/05/2022  E3.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            SNOTEL - SAN ANTONIO SINK.

0603 AM     SNOW             3 NW TRES RITOS         36.16N 105.55W
03/05/2022  E5.0 INCH        TAOS               NM   PUBLIC

&&
Local storm report, Mar 5, 10:55 AM MST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1055 AM MST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             ANGEL FIRE              36.39N 105.28W
03/05/2022  M2.3 INCH        COLFAX             NM   COCORAHS

            COCORAHS STATION NM-CL-6 ANGEL FIRE 0.2 SSE.

0700 AM     SNOW             5 ESE BLACK LAKE        36.27N 105.18W
03/05/2022  M1.4 INCH        COLFAX             NM   COCORAHS

            COCORAHS STATION NM-CL-1 ANGEL FIRE 10.2
            SSE.

0700 AM     SNOW             1 NW VIETNAM VETERANS M 36.45N 105.30W
03/05/2022  M2.9 INCH        COLFAX             NM   COCORAHS

            COCORAHS STATION NM-CL-21 ANGEL FIRE 4.1
            NNW.

0800 AM     SNOW             1 E ARROYO SECO         36.52N 105.54W
03/05/2022  M1.2 INCH        TAOS               NM   COCORAHS

            COCORAHS STATION NM-TS-33 ARROYO SECO 1.4 E.

0900 AM     SNOW             1 N EL MORRO NATIONAL M 35.05N 108.35W
03/05/2022  M1.0 INCH        CIBOLA             NM   CO-OP OBSERVER

            CO-OP OBSERVER STATION RAHN5 EL MORRO 2 WSW.

0700 AM     SNOW             1 ESE TRUCHAS           36.04N 105.79W
03/05/2022  M1.4 INCH        RIO ARRIBA         NM   COCORAHS

            COCORAHS STATION NM-RA-40 TRUCHAS 1.4 ESE.

&&
Local storm report, Mar 5, 10:56 AM MST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1056 AM MST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 AM     SNOW             3 E ANGEL FIRE          36.38N 105.24W
03/05/2022  E4.0 INCH        COLFAX             NM   PUBLIC

0700 AM     SNOW             ANGEL FIRE              36.39N 105.28W
03/05/2022  M2.3 INCH        COLFAX             NM   COCORAHS

            COCORAHS STATION NM-CL-6 ANGEL FIRE 0.2 SSE.

0700 AM     SNOW             5 ESE BLACK LAKE        36.27N 105.18W
03/05/2022  M1.4 INCH        COLFAX             NM   COCORAHS

            COCORAHS STATION NM-CL-1 ANGEL FIRE 10.2
            SSE.

0700 AM     SNOW             1 NW VIETNAM VETERANS M 36.45N 105.30W
03/05/2022  M2.9 INCH        COLFAX             NM   COCORAHS

            COCORAHS STATION NM-CL-21 ANGEL FIRE 4.1
            NNW.

0800 AM     SNOW             1 E ARROYO SECO         36.52N 105.54W
03/05/2022  M1.2 INCH        TAOS               NM   COCORAHS

            COCORAHS STATION NM-TS-33 ARROYO SECO 1.4 E.

0900 AM     SNOW             1 N EL MORRO NATIONAL M 35.05N 108.35W
03/05/2022  M1.0 INCH        CIBOLA             NM   CO-OP OBSERVER

            CO-OP OBSERVER STATION RAHN5 EL MORRO 2 WSW.

0616 AM     SNOW             RED RIVER               36.71N 105.42W
03/05/2022  E2.0 INCH        TAOS               NM   PUBLIC

0922 AM     SNOW             8 SSW SAN MIGUEL        36.87N 106.23W
03/05/2022  E3.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            SNOTEL - SAN ANTONIO SINK.

0603 AM     SNOW             3 NW TRES RITOS         36.16N 105.55W
03/05/2022  E5.0 INCH        TAOS               NM   PUBLIC

0700 AM     SNOW             1 ESE TRUCHAS           36.04N 105.79W
03/05/2022  M1.4 INCH        RIO ARRIBA         NM   COCORAHS

            COCORAHS STATION NM-RA-40 TRUCHAS 1.4 ESE.

&&

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 5:21 PM MSTDust Storm AdvisoryABQSanta Fe39 min
Mar 5, 1:38 AM MSTWind AdvisoryABQColfax, Guadalupe, Harding, Mora, Quay, San Miguel12 hr
Mar 5, 3:19 AM MSTFire Weather WatchABQBernalillo, Sandoval, Socorro, Valencia11 hr
Mar 5, 3:19 AM MSTRed Flag WarningABQHarding, San Miguel, Union15 hr
Mar 5, 1:53 PM MSTWinter Weather AdvisoryABQColfax, Rio Arriba, Taos27 hr
Mar 5, 2:05 PM MSTWind AdvisoryABQBernalillo, Catron, Chaves, Cibola, Curry, De Baca and 10 more28 hr

Nearby

Red Flag Warnings in New Mexico, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.